# SDR DALA2023071405731

- Difficulty date: July 12, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 32,058 hours, 4,103 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 WINGS/CENTER/FR 40 BLKHD/HOLE #260 LH,RH/INSPECTIONS. CORRECTIVE ACTION: REF ER/A 604565-14AD. (2863124)
